# SDR SWAA2012121010387

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 28,707 hours, 16,738 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Isolator
- Part number: 144A8103
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HAS A BROKEN ISOLATOR.  REMOVED BROKEN ISOLATOR FROM LEFT EMERGENCY EXIT IAW SRM 51-40-02-0G-0, INSTALLED NEW ISOLATOR, A-TAG #A25727, IAW SRM 51-40-02-0G-0 AND BOEING DWG 144A8103 REV B.
